DBLP BibTeX Record 'journals/fuin/BarbutiMMT06'

@article{DBLP:journals/fuin/BarbutiMMT06,
  author    = {Roberto Barbuti and
               Andrea Maggiolo-Schettini and
               Paolo Milazzo and
               Angelo Troina},
  title     = {A Calculus of Looping Sequences for Modelling Microbiological
               Systems},
  journal   = {Fundam. Inform.},
  volume    = {72},
  number    = {1-3},
  year      = {2006},
  pages     = {21-35},
  ee        = {http://iospress.metapress.com/content/2tw6jvyj91nxp9dw/},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}